English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58015/91561 (63%)
Visitors : 13704899      Online Users : 44
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19751

    Title: On monotone empirical Bayes estimators of a binomial parameter
    Authors: Liang, Tachen;Huang, Wen-tao
    Contributors: 淡江大學經營決策學系
    Keywords: Empirical Bayes;asymptotically optimal;isotonic regression;rate of convergence;Rao-Blackwellization
    Date: 1993-03
    Issue Date: 2009-11-30 12:20:44 (UTC+8)
    Publisher: Elsevier
    Relation: Journal of Statistical Planning and Inference 34(3), pp.333-348
    DOI: 10.1016/0378-3758(93)90144-U
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback